# SDR SWAA2025013180936

- Difficulty date: December 26, 2024
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN OVERHEAD STOWAGE BIN EMERGENCY LIGHT LENS RH SIDE AT PASSENGER CABIN (8 EA) 2024-773664<[01] REPLACED OVERHEAD STOWAGE BIN EMERGENCY LIGHT LENS RH SIDE AT PASSENGER CABIN (8 EA) I.A.W BOEING 737-700 AMM 33-51-03-960-801 STEP 2.D. (3) (A)(C);[02] REPLACED OVERHEAD STOWAGE BIN EMERGENCY LIGHT LENS RH SIDE AT PASSENGER CABIN (8 EA) I.A.W BOEING 737-700 AMM 33-51-03-960-801 STEP 2.D. (3) (A)(C).
